# SDR SWIA202408130668

- Difficulty date: May 25, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Grooved
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #1 LEADING EDGE SLAT TRACK 1-3 IS GROOVED.     (C-CHECK RO 8/11/2024)    BLENDED OUT 2EA GROOVES ON LH SLAT TRACK 1-3 REF CRJ 700 SRM 51-12-00-001-001-A01 REPAIRED THE LH #1 LEADING EDGE SLAT TRACK 1-3 REF REO 670-57-42-1588 REV --, DATED 2024-06-24. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION FOR FURTHER DETAILS.
